Journal of Mathematics and Statistics

Research Article

Sufficient Conditions for Subordination of Meromorphic Functions

Pages : 141-145

DOI : 10.3844/jmssp.2009.141.145

Published On : September 30, 2009

Residues of Complex Functions with Definite and Infinite Poles on X-axis

Pages : 152-158

DOI : 10.3844/jmssp.2009.152.158

Published On : September 30, 2009

A New Block Method for Special Third Order Ordinary Differential Equations

Pages : 167-170

DOI : 10.3844/jmssp.2009.167.170

Published On : September 30, 2009

Hypercyclic Functions for Backward and Bilateral Shift Operators

Pages : 178-182

DOI : 10.3844/jmssp.2009.178.182

Published On : September 30, 2009

A New Approach in Cryptographic Systems Using Fractal Image Coding

Pages : 183-189

DOI : 10.3844/jmssp.2009.183.189

Published On : September 30, 2009

Ant Colony Optimization for Solving Solid Waste Collection Scheduling Problems

Pages : 199-205

DOI : 10.3844/jmssp.2009.199.205

Published On : September 30, 2009

An Optimal Control Approach to Inventory-Production Systems with Weibull Distributed Deterioration

Pages : 206-214

DOI : 10.3844/jmssp.2009.206.214

Published On : September 30, 2009

Robust Logistic Regression to Static Geometric Representation of Ratios

Pages : 226-233

DOI : 10.3844/jmssp.2009.226.233

Published On : September 30, 2009

Modeling and Forecasting Volatility of the Malaysian Stock Markets

Pages : 234-240

DOI : 10.3844/jmssp.2009.234.240

Published On : September 30, 2009